# SDR AUS20030614

- Difficulty date: June 17, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Stretched
- Location: Engine/Xmsn
- Part time: 252 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE VEE BELTS STRETCHED BEYOND LIMITS.
